Hello, my name is dick (richard). i started...Hello, my name is Dick (Richard). I started taking Furosemide daily about a year ago after I was diagnosed with A Fib. I slowly noticed a weakness in my legs where I would fall from the weakness. The weakness went to my lower back and my upper body. The doctors can not find anything. I just learned about this site hoping it will help. Add comment Follow a Care Guide Be a Care Guide
- I am a male aged 84 and have been on furosemide 40mg for several months and have been put on an increased dose to 80mg daily. I would like to drop this medication for a short time and see if an improvement results.
- on eliquis about year, extreme weakness in back of legs into my glutes, have hiked my dogs for years in canyons without any problem, now an incline, let alone a steep hill is so difficult , like i have nothing in my glutes to make the ascent !
- Can anyone give me any ideas to combat the m uscle weakness in the legs
- i recently have trouble getting out a chair. The timing with an increased dose of bupropion have me worrying.
- I took Bactrim for eight days but thought it was the sinus infection that was making me nauseated tired and light headed. It wasn’t until I went to hospital that it was the Bactrim. How long does it take to get out of your system and feel normal.
Related support groups
- Support group for people who take Furosemide and have Weakness (1 member)
- Support group for people who have Weakness (322 members)
- Support group for people who take Furosemide (115 members)